MathSciNet Relay Station
MathSciNet bibliographic data
MR383538 (52 #4419) 60J10
Meyer, Carl D., Jr. The role of the group generalized inverse in the theory of finite Markov chains. SIAM Rev. 17 (1975), 443–464.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement